# SDR 97ZZZX3111

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS FUEL LEAKING FROM LOWER PORTIONS OF EACH MANIFOLD ON START, NOT EVIDENT DURING RUN.  TRANSFERRED TO W/O BV 7244, RII.
